# SDR HALA2019102900236

- Difficulty date: October 25, 2019
- Submitted: October 29, 2019
- Operation: Air carrier
- Aircraft: N360HA
- Make and model: Airbus A330-243
- Aircraft serial: 1732
- Aircraft time: 15,548 hours, 2,371 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Cover
- Condition: Missing
- Location: Rt Flap Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PDC, FOUND ONE COVER MISSING ON RIGHT WING OUTBOARD AFT FIXED FLAP TRACK FAIRING. REPLACED FLAP TRAK COVER 634BL. LP 3223747
